MathSciNet Relay Station
MathSciNet bibliographic data
MR1862200 35R30 (35J10 35R25)
Mandache, Niculae Exponential instability in an inverse problem for the Schrödinger equation. Inverse Problems 17 (2001), no. 5, 1435–1444.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement